# SDR GN0A05282012

- Difficulty date: May 28, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N650CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 35,928 hours, 37,238 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: APP65A
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 15976 (MER) TO (GCN):  WHILE CLIMBING THROUGH 11,000FT THE AUTO-PILOT ENGAGED WITHOUT THE CREW SELECTING THE SYSTEM ON.  NEITHER CONTROL WHEEL A/P DISCONNECT SWITCH WOULD DISENGAGE THE AUTO-PILOT.  THE FIRST OFFICER HAD TO HOLD DOWN THE DISCONNECT BUTTON CONTINUOUSLY ON THE AUTO-PILOT CONTROL PANEL APP-65A TO DEACTIVATE THE SYSTEM.  THE AIRCRAFT RETURNED TO MER AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE APP-65A CONTROL PANEL WAS WET WITH WHAT APPEARED TO BE COFFEE.  THE CONTROL PANEL WAS REPLACED, THE AIRCRAFT TEST FLOWN WITH THE SYSTEM CHECKING GOOD.  AIRCRAFT RETURNED TO SERVICE.
